# SDR SWAA2020042036142

- Difficulty date: April 3, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD LOWER PANEL SUPPORT ANGLE AT FCB BS500D LBL23 TO RBL23 WL157. / DAMAGE FOUND ON FCB AFT BULKHEAD LOWR SUPPORT ANGLE BS-500D LBL-23-RBL-23 WL157 REPAIRED BY REPLACMENT DUE TO NO LIMIT NO SRM AND LOCATED AND DRILLED NEW FLOOR SUPPORT ITEM # 7530142 IAW SRM 51-40-05-0G-0 & SRM 51-10-02-0G-0 PAR. AC INSTALLED IAW SRM 51-40-02-0G-0 & BOE. DWG # 143A9481
